# SDR RAIA201401150001

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 33,979 hours, 31,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPERATE.  MAINTENANCE INSPECTED AND LUBED DOOR ACTUATION CABLES AND OPS CHECK GOOD.
